# SDR USAA2014010300004

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 49,160 hours, 18,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 LT SEAT MOUNTED EMERGENCY LIGHT LENS MISSING.  INSTALLED SEAT MOUNTED EMERGENCY LIGHT LENS AT ROW 4 LT.
